# SDR DALA2019012400476

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND WORN COCKPIT FLOOR PANEL 211LF. NRC 00508: CRACK ON FLOOR PANEL 211LF WAS REPAIRED PER SRM 53-00-00-2R AND WEAR ON SAME FLOOR PANEL WAS BLENDED OUT AND MEASURED (UT). WAS FOUND TO BE WITHIN LIMITS PER SRM 51-10-02-0G PAR 8(F) AND DWG #9957802 REV AJ. EQUIPMENT PANAMETRICS 38 DL PLUS EXP DATE 22FEB19 S/N 171455902 TRANSDUCER V260-RM S/N 1090377. (LP #0916044)
